MathSciNet Relay Station
MathSciNet bibliographic data
MR1912750 39A10 (11B68)
Berg, Lothar On the solution of Jordan's system of difference equations. Rostock. Math. Kolloq. No. 56 (2002), 25–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement